# SDR FDEA202006231322

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 52,470 hours, 24,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51302
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 1180-1200 RBL44.5 SEAT TRACK FLANGE CORRODED.  REMOVED CORROSION AT SEAT TRACK FLANGE STA 1180 - 1280 RBL 44.5, ORIG MAT 0.090", MAT REMOVED 0.060", MAT REMAINING 0.030", OUT OF LIMITS IAW SRM 53-00-02-1A.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW SRM 51-40-05-OG AND 51-40-02-OG & DWG 146N5120 REVA.
